Volume 8 (2004)

Download this article
For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Hodge integrals and invariants of the unknot

Andrei Okounkov and Rahul Pandharipande

Geometry & Topology 8 (2004) 675–699

DOI: 10.2140/gt.2004.8.675

Forward citations
N Caporaso, L Griguolo, M Mariño, S Pasquetti, D Seminara, Phase transitions, double-scaling limit, and topological strings, Physical Review D 75 (2007) 046004
D Diaconescu, B Florea, Localization and Gluing of Topological Amplitudes, Communications in Mathematical Physics 257 (2005) 119
D Diaconescu, B Florea, N Saulina, A Vertex Formalism for Local Ruled Surfaces, Communications in Mathematical Physics 265 (2006) 201
T Hollowood, A Iqbal, C Vafa, Matrix models, geometric engineering and elliptic genera, Journal of High Energy Physics 2008 (2008) 069
D Karp, C M Liu, M Mariño, The local Gromov–Witten invariants of configurations of rational curves, Geometry & Topology 10 (2006) 115
J Li, C M Liu, K Liu, J Zhou, A mathematical theory of the topological vertex, Geometry & Topology 13 (2009) 527
M Mariño, Chern-Simons theory and topological strings, Reviews of Modern Physics 77 (2005) 675